# SDR 2009FA0000304

- Difficulty date: October 21, 2007
- Submitted: April 17, 2009
- Operation: General aviation
- Aircraft: N401HC
- Make and model: Beech B200
- Aircraft serial: BB1294
- Aircraft time: 9,086 hours
- Engine: Pwa PT6A60A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Part serial: 00063H2029
- Condition: Cracked
- Location: Cockpit
- Part time: 3,912 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS WINDSHIELD INSTALLED, OCT 25, 2001 AT ACFT TT 5173.4, LANDING 5598.  WINDSHIELD CRACKED IN FLIGHT OCT 21, 2007.  APPROX 30 MINUTES AFTER DEPARTURE RT WINDSHIELD EXPERIENCED SEVERE CRACKING.  PILOT RETURNED TO DEPARTURE. (K)
